# SDR 2008UALA02156

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 62,964 hours, 18,336 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'R ENG PRI CONT' DISPLAYED.  REPLACED THE NR 2 ENGINE PERFORMED ALL REQUIRED TESTS AND RUNS,  PERFORMED A SATISFACTORY VERIFICATION FLIGHT.  NO REPEATS.
